Open Access
Translator Disclaimer
December 2014 Explicit relations between primes in short intervals and exponential sums over primes
Alessandro Languasco, Alessandro Zaccagnini
Funct. Approx. Comment. Math. 51(2): 379-391 (December 2014). DOI: 10.7169/facm/2014.51.2.9

Abstract

Under the assumption of the Riemann Hypothesis, we prove explicit quantitative relations between hypothetical error terms in the asymptotic formulae for truncated mean-square average of exponential sums over primes and in the mean-square of primes in short intervals. We also remark that such relations are connected with a more precise form of Montgomery's pair-correlation conjecture.

Citation

Download Citation

Alessandro Languasco. Alessandro Zaccagnini. "Explicit relations between primes in short intervals and exponential sums over primes." Funct. Approx. Comment. Math. 51 (2) 379 - 391, December 2014. https://doi.org/10.7169/facm/2014.51.2.9

Information

Published: December 2014
First available in Project Euclid: 26 November 2014

zbMATH: 1357.11087
MathSciNet: MR3282634
Digital Object Identifier: 10.7169/facm/2014.51.2.9

Subjects:
Primary: 11M26
Secondary: 11M45, 11N05

Rights: Copyright © 2014 Adam Mickiewicz University

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.51 • No. 2 • December 2014
Back to Top